Solitons in nonlocal nonlinear media: Exact solutions

Research output: Contribution to journalJournal article – Annual report year: 2001Researchpeer-review

View graph of relations

We investigate the propagation of one-dimensional bright and dark spatial solitons in a nonlocal Kerr-like media, in which the nonlocality is of general form. We find an exact analytical solution to the nonlinear propagation equation in the case of weak nonlocality. We study the properties of these solitons and show their stability.
Original languageEnglish
JournalPhysical Review E. Statistical, Nonlinear, and Soft Matter Physics
Volume63
Issue number1
Pages (from-to)016610
ISSN1063-651X
DOIs
Publication statusPublished - 2001

Bibliographical note

Copyright (2001) American Physical Society

CitationsWeb of Science® Times Cited: No match on DOI

    Research areas

  • INSTABILITIES, GUIDES, CRYSTALS, BEHAVIOR, DARK SOLITONS, SOLITARY WAVES

Download statistics

No data available

ID: 4888442